Posted by: Leigh | 2010-10-27

Underactive thyroid

I have been diagnosed with an underactive thyroid, my TSH level was 10.9. I saw an endocrynologist and he prescribed Euthyrox 1.0 daily. I then had my TSH levels checked 3 weeks later and it was 8.0. The endocrynologist then prescribed Euthyrox 1.5 daily. I have manged to loose 6kgs. I''ve been on this increased dosage for 3 weeks now and will go for bloods again in another 3 weeks time.
My problem is, is that I am starting to feel very anxious and unable to get breath. I did consult with my GP and she prescribed 1x Adco-Talomil 20mg daily as she said I was also depressed and lacking serotonin - symptom from my thyroid problem . I have now been taking the Adco-Talomil for 3 weeks and I actually feel worse.
As I started both medication (the Euthyrox increased dosage and the ADs) I don''t know which one is making me feel like this. I am still very anxious, feels like I can''t breath, have IBS issues now too and had a panic attack on Monday which scared me very much.
Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageEating Disorders Expert

Dear Leigh,
Apologies for the delayed response, but I have been away from my computer for a few days. This question is better directed to the psychiatrist (CyberShrink) or CyberDoc, as your question is more medical than psychological or eating disoder-related.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: JahhacleCaulk4 | 2011-03-04

I''m about to start a new website and I''m looking for some advice. First, can somebody give me an instanceof a web site that is good for google? I''m having a tough time figuring this out. Second, I''ve a query aboutgetting a new laptop, can somebody clarify to me what a front side bus is and why it makes your pc quicker?

Reply to JahhacleCaulk4
Posted by: PluppyNuh | 2011-02-12

Reply to PluppyNuh
Posted by: Adult Dating | 2011-02-01

In it something is. Many thanks for the information, now I will know.

Reply to Adult Dating
Posted by: Immabedek | 2011-01-27

Reply to Immabedek
Posted by: Immabedek | 2011-01-17

Reply to Immabedek
Posted by: ELMARIE SCHLEBUSCH | 2011-01-07

Goeie dag ek is op soek na ''n Endocrinoloog in Bloemfontein aangesien my dr vir my Eltroxin 0.05 voorgeskryf het maar ek het nog steeds simptome van onderaktiewe skilklier. Ek is so moedeloos het so baie gewig in 3 maande opgetel.


Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.